I have a question for Provigil users. I have taken 200 mg/ twice a day (7 AM & 11 AM) since April, and no complaints. My only question is, does any have shaky hands a couple hours after they take their dose? Mine get shaky, more so if I haven't ate enough. I don't have MS, I was diagnosed with a similar neuro disease in February, but I have extreme fatigue and the Provigil works. The shaky hands are just slightly annoying, make my handwriting pretty terrible, but I was wondering if it's a normal thing to experience with the Provigil. P.S. I am on 400 mg/day, which I believe is the highest dose and I am pretty small. (only about
5'1/110) I don't know if that could be why the stimulant affects me so strongly. Thanks!!
23 years old;
Dx: Acute Disseminated Ecephalomyelitis (ADEM) Feb 2009
Meds: Provigil, Nexium, Lexapro, Adivan, Lopressor, Baclofen, Topomax
Did 1000 mg IV solumedrol for 8 days then weened for 1 and a half months from mid Feb-late March
A merry heart does good like a medicine; but a broken spirit dries the bones.
"This too shall pass."